# SDR USAA2013101600005

- Difficulty date: September 29, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, CORROSION FOUND ON FLOOR PANEL 222FF BETWEEN FRAMES 16 - 20 & -Y1732 & -Y1292.  REPLACED FLOOR PANEL IAW SRM 51-72-11.
